# SDR SWAA2024082628046

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 39,748 hours, 18,606 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET UPPER TIP SHOWS EVIDENCE OF DELAMINATION UPPER WINGLET CAP HAS THREE INCHES IN LENGTH OF CORROSION.<[01] REMOVED R/H WINGLET ASSY. PER AMM 57-21-21;[02] REMOVED AND REPLACED WINGLET PER AMM 57-21-21 AND MMS 57-31-02.;[03] CW
